| Model Number |
63-CP-6540 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a mis tlif cage procedure was performed in jordan, utilizing the surlok mis 3l pedicle screw system.After full insertion of the sure-lok mis triple lead screw 6.5mm x 40 mm (63-cp-6540), while applying the rod/blocker the screw suddenly pulled out of the bone.Information provided indicates that the patient's bone stock was good and is not osteoporotic.A new 7.5 x 45mm screw was then implanted successfully.There was a delay to the procedure but unknown how long.
Additional Manufacturer Narrative
Initial reporter occupation - other; distributor.Device evaluation - information provided indicates that the product is available for evaluation but has yet been returned.Review of device history records found seventy-five (75) pieces of lot 42166ps released for distribution on 9/23/2022 with no deviation or anomalies.Two-year complaint history review found this to be the only report for this part number.There was one additional report of this nature reported for a different part number in this family received from the same complainant as this report.Should the product be received, a follow-up medwatch report will be filed upon completion of investigation.
Additional Manufacturer Narrative
H3 device evaluation - examination was not possible, as the actual complaint product was not returned.Review of the device history records did not reveal any related manufacturing deviations or anomalies nor were there any out of specification conditions found on inventory returned from the same lot.The investigation could not verify or identify any evidence of product error contribution to the reported problem.Based on the investigation, the need for corrective action is not indicated.
Event or Problem Description